Go to contents

Publicaciones del grupo - page 8 [rss]
A. M. Candela, M. Sánchez. Geodesics in semi-Riemannian manifolds: geometric properties and variational tools Chapter in Recent developments in pseudo-Riemannian geometry Eur. Math. Soc., Zürich (2008) , 359–418. MathScinet [bib] [doi]
E. Minguzzi, M. Sánchez. The causal hierarchy of spacetimes Chapter in Recent developments in pseudo-Riemannian geometry Eur. Math. Soc., Zürich (2008) , 299–358. MathScinet [bib] [doi]
J. M. M. Senovilla. Summary of session A1: exact solutions and their interpretation Classical Quantum Gravity 25 (2008) no. 11 , 114014, 8. MathScinet [bib] [doi]
M. A. Javaloyes, M. Sánchez. A note on the existence of standard splittings for conformally stationary spacetimes Classical Quantum Gravity 25 (2008) no. 16 , 168001, 7. MathScinet [bib] [doi]
A. Javaloyes, L. L. de Lima, P. Piccione. Iteration of closed geodesics in stationary Lorentzian manifolds Math. Z. 260 (2008) no. 2 , 277–303. MathScinet [bib] [doi]
J. L. Jaramillo, E. Gourgoulhon, I. Cordero-Carrión, J. M. Ibáñez. Trapping horizons as inner boundary conditions for black hole spacetimes Phys. Rev. D 77 (2008) no. 4 , 047501, 4. MathScinet [bib]
L. Andersson, M. Mars, W. Simon. Stability of marginally outer trapped surfaces and existence of marginally outer trapped tubes Adv. Theor. Math. Phys. 12 (2008) no. 4 , 853–888. MathScinet [bib]
J. L. Jaramillo, J. A. Valiente Kroon, E. Gourgoulhon. From geometry to numerics: interdisciplinary aspects in mathematical and numerical relativity Classical Quantum Gravity 25 (2008) no. 9 , 093001, 66. MathScinet [bib] [doi]
A. M. Candela, J. L. Flores, M. Sánchez. Global hyperbolicity and Palais-Smale condition for action functionals in stationary spacetimes Adv. Math. 218 (2008) no. 2 , 515–536. MathScinet [bib] [doi]
V. Aldaya, E. Sánchez-Sastre. Gauge theories of gravity and mass generation Int. J. Geom. Methods Mod. Phys. 5 (2008) no. 2 , 197–232. MathScinet [bib] [doi]
A. Carrasco, M. Mars. On marginally outer trapped surfaces in stationary and static spacetimes Classical Quantum Gravity 25 (2008) no. 5 , 055011, 19. MathScinet [bib] [doi]
J. L. Flores, M. Sánchez. The causal boundary of wave-type spacetimes J. High Energy Phys. (2008) no. 3 , 036, 43. MathScinet [bib] [doi]
S. Haesen. Spacelike two-surfaces in static multiply warped product spacetimes Acta Phys. Polon. B 39 (2008) no. 3 , 569–585. MathScinet [bib]
C. Barceló, Gil Jannes. A real Lorentz-FitzGerald contraction Found. Phys. 38 (2008) no. 2 , 191–199. MathScinet [bib] [doi]
2007
S. Haesen, L. Verstraelen. On the sectional curvature of Deszcz An. \c Stiin\c t. Univ. Al. I. Cuza Ia\c si. Mat. (N.S.) 53 (2007) no. suppl. 1 , 181–190. MathScinet [bib]
F. Torralbo. Minimal Lagrangian immersions in $\BbbRH^2\times\BbbRH^2$ Chapter in Symposium on the Differential Geometry of Submanifolds [s.n.], [s.l.] (2007) , 217–219. MathScinet [bib]
S. Haesen, F. J. Palomo, A. Romero. Null congruence spacetimes Chapter in XV International Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 11 (2007) , 293–297. MathScinet [bib]
A. Romero. Bochner-Lichnerowicz's technique and uniqueness of constant mean curvature spacelike hypersurfaces Chapter in Pure and applied differential geometry---PADGE 2007 Shaker Verlag, Aachen (2007) , 221–230. MathScinet [bib]
M. Ortega. Rotational surfaces in Lorentz-Minkowski space Chapter in Pure and applied differential geometry---PADGE 2007 Shaker Verlag, Aachen (2007) , 194–202. MathScinet [bib]
M. Caballero. Rotational Willmore surfaces in $\Bbb L^3$ and solitons in the 2-dimensional $\rm O_1(3)$ nonlinear sigma model Chapter in Pure and applied differential geometry---PADGE 2007 Shaker Verlag, Aachen (2007) , 14–22. MathScinet [bib]
Powered by bibtexbrowser